# SDR SWAA2023101298847

- Difficulty date: September 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 360 STRINGER 27R AND STRINGER 28R OXIGEN BOTTLE SUPPORT STRUCTURE AT EQUIPMENT ELECTRONIC COMP 2023-550194<[01] REPLACED SUPPORT ANGLE BS 360 STRINGER 27R AND STRINGER 28R OXIGEN BOTTLE SUPPORT STRUCTURE AT EQUIPMENT ELECTRONIC COMP IAW B737-800 SRM 51-40-02;[02] REPLACED SUPPORT ANGLE BS 360 STRINGER 27R AND STRINGER 28R OXIGEN BOTTLE SUPPORT STRUCTURE AT EQUIPMENT ELECTRONIC COMP IAW B737-800 SRM 51-40-02
